# SDR DALA2017032202341

- Difficulty date: March 16, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING STA 627STR 16L STRINGER CRACK, NOTED EXISTING ERA 476695-14 REPAIR DOUBLER HAD PREVIOUSLY BEEN INSTALLED. DISCOVERED ELONGATED HOLES IN REPAIR. ERA MAJOR SKIN/STRINGER REPAIR REQUIRED. REPAIRED ELONGATED HOLES ON EXISTING REPAIR STA 627 STR 16L IAW ER/A 553127-14. ADDITIONAL WORK ACCOMPLISHED ON N/R 5217489 INSTALLED NEW DOUBLER.
